# SDR SWI20250103005

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,207 hours, 40,156 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CA SIDE UNRELIABLE AIRSPEED LEAVING DEN ABOUT 500FEET. STALL FAIL, EFIS COMP MON, MACH TRIM DISPLAYED.   (FLIGHT 5347 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
